3 great days+ 2 great nights of togetherness, holistic health and the desert! Escape to the desert in a 2 night, 3 day retreat full of yoga, sound healing, Reiki, breathwork, hiking at Joshua Tree National Park, yummy food, community, peace, self reflection + fun! All are welcome!
This retreat is led by Shawna Schenk of Yoga With Shawna on her desert retreat property, Desert Dimension, with her partner, John Bebbling. Desert Dimension is located in Twentynine Palms, CA. This land is 5 acres out in the desert, about 15 minutes away from grocery stores, restaurants and Joshua Tree National Park. It is the rustic desert: dark and quiet, vast and inspiring. We are in the middle of no where off a dirt road. It is approximately a 3 hour drive from San Diego. The experience is one of a kind: the desert is a very healing, powerful and humbling place.
3:00 PM: Check In / Welcome Smudging + Tarot Pulling
Get settled into your room or campsite. Explore the property. Connect with the land + each other. Get a smudging to cleanse your energy and pull one tarot card to represent the journey ahead!
4:00 PM: Gentle Hatha Yoga + Sound Healing
Stretch your body after your travel to get to the desert. This 50 minute gentle hatha class will release tension and restore the body. Various sound healing instruments will be played as you move and stretch to bring peace and harmony to the mind and body. The class will be outside as you absorb the energy of the desert.
4:50-5:10 PM: Desert Sunset Intention Setting Ritual
As the sunsets, we set our intention on what we would like to leave and what we would like to attract during our desert retreat. We will engage in journaling, oracle card reading, and meditation as the sunsets and you set your intention for the relaxing and magical two days ahead. We want you to leave the desert feeling fresh, lighter and aligned. What is that you want? The desert can help grant your wishes.
6:00 PM: Community Dinner
Build Your Own Taco Bar with:
Organic Seasonal Grilled Veggies // Organic Grilled Chicken // Organic Soft Tortillas // Organic cheese, sour cream, guacamole + various salsas // Organic Beans // Organic Rice // Elote // Organic Tortilla Chips
7:00 PM-?: Hot Tub, Karaoke, Games + Black Light Lounge (optional)
Soak in the color changing hot tub with lavender aromatherapy to charge your chakras and release tight muscles.. Sing karaoke and play the various games in our fun lounge. Lay down in our far out black light lounge. Be silly. Have fun. Bond with others. Relax.
Nighttime Plant Medicine Bath: Before you go to sleep, stop by the “The Holistic Bedtime Station” where you will find a number of essential oils you can put on yourself to help you deeply sleep + rest well. Shawna will guide you on the oil choices.
8:00 AM: Energizing Vinyasa Yoga
We will stretch and move in this fun, flowing vinyasa class that honors movement and breath leaving you energized and ready for the morning. Class is done outside.
9:00-9:20 AM: Mudra Meditation with Aromatherapy
To energize the mind, meditation is the medicine, so after our 60 minute flow, you will center yourself in this 20 minute meditation where you will meditate with a mudra and an essential oil to help center your mind for the day ahead. Class is done outside.
9:30 AM: Community Breakfast
Organic Yogurt Bowls with fresh, local fruit, granola and honey // Organic Veggie Scramble // Toast, jellies and nut butters // Organic mushroom teas + coffee substitutes + superfood creamers
10:30 AM: Desert Crystal Labyrinth Walking + Zen Garden + Hope Pole Ritual
You will be guided on how to walk the labyrinth (and what a labyrinth is) and then you will walk the labyrinth; you will engage in a hope ritual with our Hope + Peace Poles and then have time to meditate in our mini desert zen garden.
11:00-12:00 PM: Reiki Healing Session
Reiki is an a noninvasive and powerful type of holistic healing that leaves you feeling more like you. In this group Reiki session you will receive an individual Reiki session and channeled message that will balance and restore your energy. All you simply have to do is lay down in the group and receive. Sessions are done outside.
12:30 PM: Community Lunch
Fresh and organic salad with various dressings,, fruit, hummus, chips, crackers, veggies, nuts, cheeses and dips //Popsicles
1:30 PM: Joshua Tree National Park
We will check out the park, hike and have fun exploring along the trails, with the Joshua Trees, and with the rocks of this amazing National Park.
until at least -7:30 PM: Free Time: Continue hiking in the national park. Explore the eccentric towns of Twentynine Palms or Joshua Tree. Go thrifting or shopping. Dinner is on your own tonight so you can check out the great and funky restaurants the town has to offer (we will give you a list of our favorites!) or come back to the property and enjoy its amenities (read a book in a hammock from our library, look for crystals on the property, walk the affirmation path,, etc) and cook your own meal in the outdoor or indoor kitchen and dining areas on the property. Light snacks will be provided back at the retreat center.
7:30 PM: Star Gazing + Organic Smores + Tea (optional)
The property has been voted an A plus for star gazing at one of the best properties in the US for star gazing. You will see why when you are here. Come make a wish and explore the vastness of the universe. Then enjoy some smores and tea by the firepits. Get back in the hot tub or enjoy the gameroom and each other.
8:30 PM: Night Time Yoga Nidra with Lavender (optional)
A relaxing guided meditation with lavender that will leave you ready for a healthy night's sleep.
8:00-9:00 AM: Yin Yoga
We will hold poses for 3-6 minutes to deeply restore the body. The perfect end after all the hiking and yoga we have done. Yin Yoga is also perfect to prepare for long drives ahead. Class is done outside.
9:00-9:30 AM: Sound Healing
30 Minutes of sound healing with various sound healing instruments to leave you balanced, centered and calm. Class is done outside.
9:30 AM: Community Breakfast
Organic Oatmeal, fresh fruit, brown sugar + honey // Organic Veggie Scramble // Toast, jellies and nut butters // Organic teas + coffee substitutes + superfood creamers
10:30 AM: Breathwork
Do you know the power of the breath? In this class, you will experience 30 minutes of breathwork to calm and invigorate the mind and body. You don’t want to miss this. Class is done outside.
11:00 AM-12:00 PM: Free Time // Prepare for Check Out
12:00 PM: Community Lunch + Reflection
Veggie Lettuce Wraps // Pasta Salad // Popsicles
We sit together and eat, reflecting on our time together and enjoying the company of each other and the bonds we have made together in the desert over the past few days.